Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Wave propagation and resonance in a one-dimensional nonlinear discrete periodic medium

Title data

Georgieva, Anna ; Kriecherbauer, Thomas ; Venakides, Stephanos:
Wave propagation and resonance in a one-dimensional nonlinear discrete periodic medium.
In: SIAM Journal on Applied Mathematics. Vol. 60 (2000) Issue 1 . - pp. 272-294.
ISSN 1095-712X
DOI: https://doi.org/10.1137/S0036139998340315

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 37K60 (34C15)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 17 Mar 2021 15:00
Last Modified: 17 Mar 2021 15:00
URI: https://eref.uni-bayreuth.de/id/eprint/64052